<  Back to the Polytechnique Montréal portal

Asymptotically consistent numerical approximation of hemolysis

Marie-Isabelle Farinas, André Garon, D. Lacasse and Kouakou Donatien N'Dri

Article (2006)

An external link is available for this item
Department: Department of Mechanical Engineering
PolyPublie URL: https://publications.polymtl.ca/23105/
Journal Title: Transactions of the ASME. Journal of Biomechanical Engineering (vol. 128, no. 5)
Publisher: ASME International
DOI: 10.1115/1.2241663
Official URL: https://doi.org/10.1115/1.2241663
Date Deposited: 18 Apr 2023 15:17
Last Modified: 05 Apr 2024 11:07
Cite in APA 7: Farinas, M.-I., Garon, A., Lacasse, D., & N'Dri, K. D. (2006). Asymptotically consistent numerical approximation of hemolysis. Transactions of the ASME. Journal of Biomechanical Engineering, 128(5), 688-696. https://doi.org/10.1115/1.2241663

Statistics

Dimensions

Repository Staff Only

View Item View Item